Common "Face Creams" queries answered by top doctors | iCliniq

Face Creams

Face creams are a part of the daily skin routine as they moisturize the skin and improve its elasticity. They can also help reduce age spots, fine lines, and wrinkles. Noncomedogenic face creams will not block the skin pores and cause acne; hence can be used both during the day and at night. But, medicated facial creams should only be used after consulting a doctor.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to fix skin thinning caused by steroid-based whitening cream?

Query: Hello doctor, I am 17 years old. A year ago, I used steroid-based whitening cream, and now my skin is thin. How to fix it? Thank you.   Read Full »


Dr. Bisma Khalid

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. I have a few questions: How long ago did you stop using steroid creams? Are you currently using anything? From the image attached (attachment removed to protect the patient’s identity), I can see mild, prominent,...  Read Full »

Can I use a moisturizer after applying Tretinoin at night?

Query: Hello doctor, I am 33-year-old male, healthy, and have no current or previous skin conditions. I am about to start utilizing Tretinoin 0.025 % to apply to my face to get a head start and keep fine lines and wrinkles at bay. There is a product that is a moisturizer that comes with Vitamin C and has g...  Read Full »


Dr. Payal Chauhan

Answer: Hello, Welcome to icliniq.com. Both Tretinoin and glycolic acid work by exfoliating the superficial layers of skin. When applied together, they have the potential to irritate the surface for the same reason. But obviously, it also matters glycolic acid is in what concentration 1 or 2 % should not ...  Read Full »

Why do I get a rash from face cream and vitamin C serum?

Query: Hello doctor,After three weeks of utilizing a skin barrier face cream, cleanser, and vitamin C serum, my skin developed a rash. The rash began three days ago.Kindly help.  Read Full »


Dr. Vandana Andrews

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. If you have developed a rash after using face cream, cleanser, and vitamin C serum for three weeks, it is possible that you may be experiencing an allergic reaction or sensitivity to one or more of these products. Here...  Read Full »

Kindly help me create a balanced skincare routine with my products while avoiding incompatible combinations.

Query: Hello doctor,I currently have the following skincare products:Hyaluronic serumSleeping night oilLactic acid treatmentVitamin C serumNiacinamide and zinc serumAHA BHA PHA clear padAll-kill creamMicellar cleansing waterIn my current routine, I use cleansing water, niacinamide, and vitamin C with SPF i...  Read Full »


Dr. Vandana Andrews

Answer: Hi, Welcome to icliniq.com. Thank you for reaching out to us. I would suggest the following morning and night skincare routine using the products you listed: Morning routine: Cleanse your face with the calming micellar cleansing water. Apply a few drops of the hyaluronic serum to hydrate your s...  Read Full »

I had swelling under my left eye when I got up today morning. Kindly help.

Query: Hi doctor, I am a 27-year-old female. Today morning when I got up, under the left eye, there was swelling. I have experienced this before, but that was because of a face cream I used. Now I have been using a different one for the past two years. I had been prescribed Elidel cream before. What can be...  Read Full »


Dr. Basuki Nath Bhagat

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. I have seen the photograph attached (photograph removed to protect the patient's identity). There is localized facial erythema with swelling of the left cheek. For a better assessment, kindly pro...  Read Full »

I use oil to moisturize my penis. Can this damage the penis?

Query: Hi doctor, I have been using bio-oil on my penis to moisturize it. Have been doing this for two weeks, twice a day. I have stopped using it after hearing that it is not recommended for that use. Could the usage of the oil damage penile sensitivity or even cause any permanent damage, even slightly? I...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Answer: Hi, Welcome to icliniq.com. I understand your concern. The penis is by itself richly supplied with sebaceous glands which secrete natural oils. This is to ensure lubrication of the structure and that secretions increase further during sexual acts. Excessive oil could, at times, block the pores on t...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.